Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations


Author: Hantaek Bae
Journal: Proc. Amer. Math. Soc. 143 (2015), 2887-2892
MSC (2000): Primary 35Q30, 76D03
DOI: https://doi.org/10.1090/S0002-9939-2015-12266-6
Published electronically: March 4, 2015
MathSciNet review: 3336613
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the recent work of Lei-Lin in a slightly different setting, which enables us to prove analyticity of the solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q30, 76D03

Retrieve articles in all journals with MSC (2000): 35Q30, 76D03


Additional Information

Hantaek Bae
Affiliation: Department of Mathematics, University of California Davis, Davis, California 95616
Email: hantaek@math.ucdavis.edu

DOI: https://doi.org/10.1090/S0002-9939-2015-12266-6
Keywords: Navier-Stokes equations, analyticity of mild solutions
Received by editor(s): May 5, 2013
Published electronically: March 4, 2015
Communicated by: Walter Craig
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.